# SDR EY2R9601619

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Propeller: Mcauly 2AF36C89
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S78FM0
- Condition: Damaged
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS SCRATCHED ON BLADE SN 29825YS
